# SDR UPS08M53949

- Difficulty date: November 18, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 44,340 hours, 8,584 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: AEA7051502
- Condition: Gouged
- Location: Clg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SPV DURING SPECIAL VISIT FOR GEAR CHANGE AT SAA, CORROSION WAS FOUND ON THE CLG TRUNNION SUPPORT FITTING, RT SIDE.  WHILE PERFORMING MACHINING TO SUPPORT FITTING FAYING SURFACE, PER SRM 53-40-00 FIG 16, THE SET SCREWS FOR THE CUTTER TOOL CAME LOOSE AND THE RADIUS WAS DAMAGED.  BLENDED AREA REPAIRED PER EO MD11-5310-31226 AND PERFORMED ON EA SAA-011-5310-01-A1558.  REPEAT INSPECTIONS EVERY CLG REMOVAL, NOT TO EXCEED 7,500 CYCLES.  METHOD- HFEC.
